Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Dryness and itching in eye - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   hi
Doctor :   how can i helpy ouy
User :   hi
User :   this is XXXXXXXX here
User :   i got some problem in my eyes
User :   i feel dryness & itching in it
Doctor :   ok
User :   & i also want to improve my vision as well ..
Doctor :   SInce when you have this problem?
Doctor :   Do you get constant neck pain/headache
User :   previous 3 moths
User :   ya sometimes
User :   can you help me out doctor
User :   ?
Doctor :   I need more information about your problem
Doctor :   Do you have allergies
Doctor :   or asthma
User :   ya i got asthma
Doctor :   are you on medication
User :   no
Doctor :   Who diagnosed you with it?
User :   nobody
Doctor :   So you think you have
Doctor :   To get a more complete picture I need this information
Age: ; Occupation: ; Location: ; Marital Status: User :   age: 26; Occupation: Software Engineer; ; Marital Status : Single.
Doctor :   do you think your problem is because of long hours at the computer
Doctor :   are ou there?
Doctor :   I have to close this window as there is no response from your side. Please get back if you need any medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor